PERIODIC FIXED POINT THEOREMS VIA RATIONAL TYPE CONTRACTION IN b-METRIC SPACES


HUSSAIN S., SARWAR M., TUNÇ C.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.10, no.3, pp.61-67, 2019 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2019
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.61-67
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this manuscripts, the existence and uniqueness of periodic common fixed point are studied for pair of mappings via rational type contraction in the setting of complete b-metric spaces.